# SDR AALA201808249028

- Difficulty date: August 22, 2018
- Submitted: August 25, 2018
- Operation: Air carrier
- Aircraft: N948AN
- Make and model: Boeing 737823
- Aircraft serial: 30086
- Aircraft time: 54,034 hours, 22,013 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 141A481056
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FIRST OFFICER`S WINDOW OPENS WITHOUT DEPRESSING THE HANDLE TRIGGER.  MAINTENANCE REMOVED AND REPLACED THE WINDOW ASSY IAW AMM 56-12-11. OPS AND LEAK CHECKED GOOD.
